MathSciNet Relay Station
MathSciNet bibliographic data
MR1226830 (95d:30043) 30D05 (28A78 30C85 31A15 58F11)
Volberg, Alexander On the dimension of harmonic measure of Cantor repellers. Michigan Math. J. 40 (1993), no. 2, 239–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement